# SDR CALA9801010

- Difficulty date: June 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12538
- Make and model: Doug DC-9-32
- Aircraft serial: 47218
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 3 INCH CRACK IN RT WING LEADING EDGE RIB.  THE RIB WAS REMOVED AND A NEW RIB WAS FABRICATED AND INSTALLED IAW SRM 51-30-2 AND 51-00-00.
